Alert archive / Mississippi / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 29, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Mar 19, 2018, 11:09 AM CDT for 4 counties in Mississippi. It was in force for 51 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 19, 2018, 11:09 AM CDT (16:09 UTC)
- Expired
- Mar 19, 2018, 12:00 PM CDT
- In force
- 51 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Alcorn County, MS, Benton County, MS, Prentiss County, MS, Tippah County, MS
The radar
The Columbus AFB radar (KGWX), 99 km from the middle of the area, began a volume at 16:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 19, 11:15 AM CDT | HAIL 1 | 1 N Ripley, MS | ONE INCH HAIL AND HEAVY RAIN COLLAPSED ROOF OF ASHLEY MOME FURNITURE STORE JUST EAST OF HIGHWAY 15. |
| Mar 19, 11:15 AM CDT | HAIL 1 | Ripley, MS | COVERING GROUND |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KBYH), launched 12:00Z, 4.2 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 647 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 353 m²/s²
- 0-3 km storm-relative helicity
- 503 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
478
WUUS54 KMEG 191609
SVRMEG
MSC003-009-117-139-191700-
/O.NEW.KMEG.SV.W.0029.180319T1609Z-180319T1700Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Memphis TN
1109 AM CDT MON MAR 19 2018
The National Weather Service in Memphis has issued a
* Severe Thunderstorm Warning for...
Tippah County in northeastern Mississippi...
Southeastern Benton County in northeastern Mississippi...
Northern Prentiss County in northeastern Mississippi...
Alcorn County in northeastern Mississippi...
* Until noon CDT
* At 1108 AM CDT, a severe thunderstorm was located near Gravestown,
or near Ripley, moving east at 45 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
* Locations impacted include...
Corinth, Booneville, Ripley, Blue Mountain, Jumpertown, Glen,
Thrashers, Hinkle, Theo, Leedy, Gravestown, Farmington, Falkner,
Dumas, Rienzi, Kossuth, Murry, Strickland, Collinstown and
Biggersville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and continuous cloud to ground lightning is occurring
with this storm. Move indoors immediately. Lightning is one of
nature's leading killers. Remember, if you can hear thunder, you are
close enough to be struck by lightning.
&&
LAT...LON 3465 8909 3490 8910 3497 8836 3476 8836
3475 8835 3474 8835 3474 8833 3470 8833
TIME...MOT...LOC 1608Z 261DEG 40KT 3476 8902
HAIL...1.00IN
WIND...<50MPH
$$4 follow-up statements
947
WWUS54 KMEG 191616
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
1116 AM CDT MON MAR 19 2018
MSC009-191625-
/O.CAN.KMEG.SV.W.0029.000000T0000Z-180319T1700Z/
Benton MS-
1116 AM CDT MON MAR 19 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BENTON COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3470 8833 3466 8902 3481 8905 3482 8904
3486 8904 3486 8902 3491 8902 3497 8836
3477 8837 3474 8835 3474 8833
TIME...MOT...LOC 1615Z 261DEG 40KT 3477 8892
$$
MSC003-117-139-191700-
/O.CON.KMEG.SV.W.0029.000000T0000Z-180319T1700Z/
Tippah MS-Prentiss MS-Alcorn MS-
1116 AM CDT MON MAR 19 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR
CENTRAL TIPPAH...NORTHERN PRENTISS AND ALCORN COUNTIES...
At 1115 AM CDT, a severe thunderstorm was located near Ripley, moving
east at 45 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
Locations impacted include...
Corinth, Booneville, Ripley, Blue Mountain, Jumpertown, Glen,
Thrashers, Hinkle, Theo, Farmington, Falkner, Rienzi, Kossuth, Murry,
Strickland, Collinstown, Biggersville, Jobes, Gaston and
Tiplersville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3470 8833 3466 8902 3481 8905 3482 8904
3486 8904 3486 8902 3491 8902 3497 8836
3477 8837 3474 8835 3474 8833
TIME...MOT...LOC 1615Z 261DEG 40KT 3477 8892
HAIL...1.00IN
WIND...<50MPH
$$743
WWUS54 KMEG 191618
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
1118 AM CDT MON MAR 19 2018
MSC003-117-139-191700-
/O.CON.KMEG.SV.W.0029.000000T0000Z-180319T1700Z/
Tippah MS-Prentiss MS-Alcorn MS-
1118 AM CDT MON MAR 19 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR
CENTRAL TIPPAH...NORTHERN PRENTISS AND ALCORN COUNTIES...
At 1118 AM CDT, a severe thunderstorm was located near Ripley, moving
east at 45 mph.
HAZARD...Half dollar size hail.
SOURCE...Trained weather spotters.
IMPACT...Damage to vehicles is expected.
Locations impacted include...
Corinth, Booneville, Ripley, Blue Mountain, Jumpertown, Glen,
Thrashers, Hinkle, Theo, Farmington, Falkner, Rienzi, Kossuth, Murry,
Strickland, Collinstown, Biggersville, Jobes, Gaston and
Tiplersville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3470 8833 3466 8902 3481 8905 3482 8904
3486 8904 3486 8902 3491 8902 3497 8836
3477 8837 3474 8835 3474 8833
TIME...MOT...LOC 1618Z 261DEG 40KT 3478 8887
HAIL...1.25IN
WIND...<50MPH
$$175
WWUS54 KMEG 191638
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
1138 AM CDT MON MAR 19 2018
MSC139-191648-
/O.CAN.KMEG.SV.W.0029.000000T0000Z-180319T1700Z/
Tippah MS-
1138 AM CDT MON MAR 19 2018
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL TIPPAH COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3470 8833 3468 8872 3475 8872 3476 8875
3485 8875 3486 8882 3487 8874 3489 8872
3493 8837 3477 8837 3474 8835 3474 8833
TIME...MOT...LOC 1638Z 261DEG 40KT 3482 8860
$$
MSC003-117-191700-
/O.CON.KMEG.SV.W.0029.000000T0000Z-180319T1700Z/
Prentiss MS-Alcorn MS-
1138 AM CDT MON MAR 19 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR
NORTHERN PRENTISS AND SOUTHERN ALCORN COUNTIES...
At 1138 AM CDT, a severe thunderstorm was located over Hinkle, or 9
miles southwest of Corinth, moving east at 45 mph.
HAZARD...Half dollar size hail.
SOURCE...Trained weather spotters.
IMPACT...Damage to vehicles is expected.
Locations impacted include...
Corinth, Booneville, Jumpertown, Glen, Thrashers, Hinkle, Farmington,
Rienzi, Kossuth, Allentown, Hightown, Strickland, Collinstown,
Biggersville, Crumtown, Jobes and Gaston.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3470 8833 3468 8872 3475 8872 3476 8875
3485 8875 3486 8882 3487 8874 3489 8872
3493 8837 3477 8837 3474 8835 3474 8833
TIME...MOT...LOC 1638Z 261DEG 40KT 3482 8860
HAIL...1.25IN
WIND...<50MPH
$$668
WWUS54 KMEG 191652
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
1152 AM CDT MON MAR 19 2018
MSC003-117-191700-
/O.EXP.KMEG.SV.W.0029.000000T0000Z-180319T1700Z/
Prentiss MS-Alcorn MS-
1152 AM CDT MON MAR 19 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN PRENTISS AND SOUTHERN
ALCORN COUNTIES WILL EXPIRE AT NOON CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.
LAT...LON 3470 8833 3468 8872 3475 8872 3476 8875
3485 8875 3486 8882 3487 8874 3489 8872
3493 8837 3477 8837 3474 8835 3474 8833
TIME...MOT...LOC 1650Z 261DEG 40KT 3484 8846
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 19, 6:31 AM CDT, 4 hours 38 minutes earlier.
Area forecast discussion, Mar 19, 6:31 AM CDT, 4 hours 38 minutes before
Area Forecast Discussion National Weather Service Memphis TN 631 AM CDT Mon Mar 19 2018 .UPDATE... Updated for the 12Z Aviation Discussion && .PREV DISCUSSION... /issued 350 AM CDT Mon Mar 19 2018/ DISCUSSION... A potent shortwave trough is moving east across the Southern Plains early this morning. Relatively dry air is noted on water vapor over the Mid-South, juxtaposed with increasing forcing for ascent. This will result in steep mid-level lapse rates, enhancing instability across the region. Storms have already developed across portions of the Mid-South with some robust updrafts. We do expect this initial wave of convection to wane this morning but additional storms will develop as strong forcing aloft overspreads the area. However, much of this activity will likely remain elevated through late morning. By midday, surface temperatures are expected to warm sufficiently to overcome the capping inversion located around 850 mb. This cap will limit convection farther south over north MS through early afternoon. Should we see much sun, MLCAPE values may jump into the 2000-2500 J/kg range by early afternoon over TN Valley into northeast MS. Deep-layer (0-6 km) bulk difference of 60-70 kts is anticipated this afternoon, resulting in an environment ripe for supercells. Any supercells that develop will have the potential to produce large hail, damaging wind, and even some tornadoes. Hodographs indicate the strongest 0-1 km shear over the eastern portion of the CWA from 18-22Z ahead of a Pacific cold front that will sweep across the Mid-South during the afternoon. Showers and thunderstorms will end from west to east this afternoon as cooler and drier air advects into the region behind the cold front. However, a trailing shortwave trough will swing across the area late tonight into Tuesday, resulting in post- frontal rain showers. Temperatures will be notably cooler on Tuesday with highs in the 40s and 50s. A few showers may linger over the TN Valley tomorrow evening but will come to an end soon thereafter as the trough pulls off to the east. Dry and cool conditions are forecast for Wednesday and Thursday. The main issue during this period is the potential for a frost or light freeze during the early morning hours both days. Otherwise, expect afternoon temperatures warming into the 50s Wednesday and into the 60s for most of the area on Thursday. Clouds will begin to increase on Thursday as moist air overruns the warm front, with forcing aided by a strong polar jet rounding the backside of the trough. The medium range models are still in pretty good agreement with regard to the synoptic pattern late in the week, depicting an upper-level ridge over the Plains with troughs over both the east and west coasts. Guidance also seems to be latching onto a southern stream shortwave trough moving across the Rockies Friday afternoon, lifting northeast over the ridge. These wave will weaken the ridge as it moves into the OH Valley and phases with the northern stream trough over the Great Lakes. Most of the large scale forcing will remain to the north, but there is enough of a warm advection signal to warrant chance PoPs across portions of the Mid-South beginning Thursday night and Friday, and area wide heading into the weekend. PoPs were capped at 50% given the time frame of the forecast but may need to be increased in later forecasts, especially for the period when the cold front moves through the area Saturday night or Sunday. Johnson && .AVIATION... 12Z TAF cycle Low clouds are starting to briefly exit the region as one area of showers and thunderstorms moves out of the forecast area. Another batch of showers and thunderstorms are moving across central Arkansas at this time and will move into the forecast area later this morning and into the afternoon hours. There will be a return to VFR conditions this evening with more showers possible overnight. Winds will be mainly from the east this morning at 5 to 10 knots before shifting to the south at 10 to 15 knots this afternoon. Winds will be mainly from the northwest around 5 knots by late tonight. ARS && .MEG WATCHES/WARNINGS/ADVISORIES... AR...None. MO...None. MS...None. TN...None. &&
Hazardous weather outlook, Mar 19, 4:41 AM CDT, 6 hours 28 minutes before
Hazardous Weather Outlook National Weather Service Memphis TN 441 AM CDT Mon Mar 19 2018 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-201200- Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay- Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur- Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood- Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lawrence- Lee AR-Lee MS-Madison-Marshall-McNairy-Mississippi-Monroe-Obion- Panola-Pemiscot-Phillips-Poinsett-Pontotoc-Prentiss-Quitman- Randolph-Shelby-St. Francis-Tallahatchie-Tate-Tippah-Tipton- Tishomingo-Tunica-Union-Weakley-Yalobusha- 441 AM CDT Mon Mar 19 2018 This hazardous weather outlook is for portions of East Arkansas... the Missouri Bootheel...North Mississippi...and West Tennessee. .DAY ONE...Today and Tonight Strong to severe storms will be possible through this afternoon, mainly along and east of the Mississippi River. Large hail and damaging winds are the primary hazards with a secondary threat of isolated tornadoes. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday A frost or light freeze is possible both Wednesday and Thursday mornings across portions of the Mid-South. .SPOTTER INFORMATION STATEMENT... Spotter activation is expected across much of the Mid-South today.
In the hours before
Special weather statement, Mar 19, 5:31 AM CDT, 5 hours 38 minutes before
Special Weather Statement National Weather Service Memphis TN 531 AM CDT MON MAR 19 2018 MSZ015-016-022>024-191115- Pontotoc MS-Monroe MS-Lee MS-Calhoun MS-Chickasaw MS- 531 AM CDT MON MAR 19 2018 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 615 AM CDT FOR... Southern Pontotoc County in northeastern Mississippi... Northwestern Monroe County in northeastern Mississippi... Southern Lee County in northeastern Mississippi... Northeastern Calhoun County in northeastern Mississippi... Northern Chickasaw County in northeastern Mississippi... At 530 AM CDT...a strong thunderstorm producing pea size hail or larger and winds at least 40 mph was located 8 miles west of Houlka, or 13 miles northwest of Houston, moving east at 40 mph. Very heavy rain along with continuous cloud to ground lightning are also possible with this thunderstorm. People in southern Pontotoc...northwestern Monroe...southern Lee... northeastern Calhoun and northern Chickasaw Counties should monitor this storm closely. LAT...LON 3394 8926 3412 8925 3415 8854 3388 8855 TIME...MOT...LOC 1030Z 271DEG 33KT 3403 8917
Special weather statement, Mar 19, 9:28 AM CDT, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Memphis TN
928 AM CDT MON MAR 19 2018
MSZ001-007-008-191500-
Tunica MS-DeSoto MS-Tate MS-
928 AM CDT MON MAR 19 2018
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 1000 AM CDT
FOR...
Northeastern Tunica County in northwestern Mississippi...
DeSoto County in northeastern Mississippi...
Tate County in northwestern Mississippi...
At 928 AM CDT...a strong thunderstorm producing pea size hail or
larger was located near Phillipp, or 16 miles southwest of Hernando,
moving east at 45 mph.
Very heavy rain along with continuous cloud to ground lightning are
also possible with this thunderstorm.
People in northeastern Tunica...DeSoto and Tate Counties should
monitor this storm closely.
LAT...LON 3484 9040 3486 9035 3484 9031 3485 9030
3487 9031 3490 9026 3492 8972 3462 8972
3461 9045
TIME...MOT...LOC 1428Z 259DEG 38KT 3472 9025Special weather statement, Mar 19, 10:27 AM CDT, 42 minutes before
Special Weather Statement National Weather Service Memphis TN 1027 AM CDT MON MAR 19 2018 MSZ002>004-191600- Tippah MS-Marshall MS-Benton MS- 1027 AM CDT MON MAR 19 2018 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 1100 AM CDT FOR... Northwestern Tippah County in northeastern Mississippi... Northern Marshall County in northwestern Mississippi... Benton County in northeastern Mississippi... At 1026 AM CDT...a strong thunderstorm producing pea size hail or larger was located over Holly Springs, moving east at 40 mph. Very heavy rain along with continuous cloud to ground lightning are also possible with this thunderstorm. People in northwestern Tippah...northern Marshall and Benton Counties should monitor this storm closely. LAT...LON 3473 8899 3470 8963 3495 8963 3500 8899 TIME...MOT...LOC 1526Z 259DEG 36KT 3481 8947
Special weather statement, Mar 19, 10:53 AM CDT, 16 minutes before
Special Weather Statement
National Weather Service Memphis TN
1053 AM CDT MON MAR 19 2018
MSZ003>005-191630-
Tippah MS-Benton MS-Alcorn MS-
1053 AM CDT MON MAR 19 2018
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 1130 AM CDT
FOR...
Tippah County in northeastern Mississippi...
Benton County in northeastern Mississippi...
Western Alcorn County in northeastern Mississippi...
At 1053 AM CDT...a strong thunderstorm producing pea size hail or
larger was located over Snow Lake Shores, or 12 miles east of Holly
Springs, moving east at 40 mph.
Very heavy rain along with continuous cloud to ground lightning are
also possible with this thunderstorm.
People in Tippah...Benton and western Alcorn Counties should monitor
this storm closely.
LAT...LON 3466 8930 3492 8930 3500 8879 3499 8877
3466 8874
TIME...MOT...LOC 1553Z 257DEG 36KT 3480 8922The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 19, 3:23 AM CDT | Special Weather Statement | MEG | Coahoma | 52 min |
| Mar 19, 4:38 AM CDT | Special Weather Statement | MEG | Yalobusha | 52 min |
| Mar 19, 5:31 AM CDT | Special Weather Statement | MEG | Chickasaw | 44 min |
| Mar 19, 8:57 AM CDT | Severe Thunderstorm Warning | MEG | Tunica | 33 min |
| Mar 19, 9:28 AM CDT | Special Weather Statement | MEG | DeSoto, Tate, Tunica | 32 min |
| Mar 19, 9:54 AM CDT | Severe Thunderstorm Warning | MEG | Benton, DeSoto, Marshall, Tate | 36 min |
| Mar 19, 10:27 AM CDT | Special Weather Statement | MEG | Benton, Marshall | 33 min |
| Mar 19, 10:53 AM CDT | Special Weather Statement | MEG | Benton, Tippah | 37 min |
| Mar 19, 11:45 AM CDT | Special Weather Statement | MEG | Alcorn, Prentiss, Tishomingo | 30 min |
| Mar 19, 12:10 PM CDT | River Flood Advisory | MEG | DeSoto | 3 days |
| Mar 19, 3:52 PM CDT | Severe Thunderstorm Warning | MEG | Lee, Prentiss, Tippah, Union | 53 min |
| Mar 19, 4:03 PM CDT | Tornado Warning | MEG | Lee, Prentiss, Union | 27 min |
| Mar 19, 4:23 PM CDT | Severe Thunderstorm Warning | MEG | Lee, Prentiss, Tishomingo | 52 min |
| Mar 19, 4:27 PM CDT | Tornado Warning | MEG | Prentiss, Tishomingo | 33 min |
| Mar 19, 4:38 PM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Lee | 67 min |
| Mar 19, 4:56 PM CDT | Tornado Warning | MEG | Tishomingo | 19 min |
| Mar 19, 5:27 PM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Lee | 48 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.